Free Access
Issue
ESAIM: M2AN
Volume 26, Number 7, 1992
Page(s) 835 - 853
DOI https://doi.org/10.1051/m2an/1992260708351
Published online 31 January 2017
  1. A. CHALABI (1989), Analyse de schémas décentres pour des lois de conservation bidimensionnelles non homogènes, C. R. Acad. Sci. Paris, t. 309, Série 1, p 395-398. [MR: 1054260] [Zbl: 0698.65055]
  2. S. CHAMPIER (1990), Convergence de schémas décentrés amonts pour des maillages non structurés, RT 60, LMC Imag. BP 53X F-38041 Grenoble Cedex.
  3. F. COQUE and P. LE FLOCH (1990), Convergence of finite difference schemes for conservation laws in several space dimensions : the corrected antidiffusion flux approach, preprint École polytechnique, n° 210, January 1990. [MR: 1046532] [Zbl: 0741.35036]
  4. F. COQUE and P. LE FLOCH (1989), Convergence of finite difference schemes for conservation laws in several space dimensions : general theory, preprint École polytechnique, n° 207, December 1989. [MR: 1046532] [Zbl: 0781.65078]
  5. M. G. CRANDALL and A. MAJDA (1980), Monotone Difference Approximations for Scalar Conservation Laws, Math. Comp., vol 34, n° 149, p. 1-21. [MR: 551288] [Zbl: 0423.65052]
  6. Richard SANDERS (1983), On Convergence of Monotone Finite Difference Schemes With Variable Spatial Differencing, Math. Comp., vol. 40, n° 161, p. 91-106. [MR: 679435] [Zbl: 0533.65061]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you